# SDR AUS20030727

- Difficulty date: July 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6547952524
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT CARGO DOOR OUTER TEE STRUCTURE CRACKED IN AFT LOWER CORNER. CRACK WAS LOCATED BETWEEN TWO FASTENERS. CRACK LENGTH APPROXIMATELY 19.05MM (0.75IN).
